# SDR HYTA2013043000010

- Difficulty date: April 30, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N713C
- Make and model: Helio H-295
- Aircraft serial: 1438
- Aircraft time: 7,899 hours
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Web
- Part number: 250020401
- Condition: Cracked
- Location: Stabilator
- Part time: 7,899 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN .025 ALUMINUM WEB RIVETED TO FORWARD SIDE OF STABILATOR HORN ASSEMBLY P/N 250-020-401.
